# SDR DALA2022010700124

- Difficulty date: January 29, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 57,927 hours, 40,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1022 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA REQUIRED FOR ER/A 589616-14 REV B / FUSELAGE / SKIN / STA 1022 / L-29R / SKIN BULGE. DTE REQUIRED FOR ER/A 589616-14 REV B. REPAIR APPROVAL IS LIMITED TO 12 MONTHS ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. ASSOCIATED ER/A 00-589616 ADDED FOR AC 9500. ERA 589616-14 REV C IS CURRENT. REF NEW LP 2075336, THIS LP MAY BE CLOSED. (LP #1717813)
